# SDR CA110601010

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Doug DC-6B
- Aircraft time: 28,695 hours
- Engine: Pwa R2800*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356996
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

NR1 ENGINE RUNNING ROUGH WHEN LEANED OUT NR3 CYL EXHAUST EAR CRACKED.  CYLINDER REPLACED.
